The thyroid levels appear normal but the TPO suggests an autoimmune thyroid problem. At this point no treatment is indicated based on what you posted. There is an increased risk for thyroid dysfunction (more likely hypo (hashi) but also hyper (graves)) and also an increased risk for goiter potentially. Would monitor only at perhaps 6 month intervals.
I m 27 year old female, having weight 66 kg. In 21st feb. my T3 level 1.11, T4 6.60, TSH 7.52, and doctor suggest that take thyroxine 50 mcg once a day.After that on 5th april my T3 level was 1.67, T4 level 8.10, TSH 0.87. doctor decrease the dose of thyroxine one half(25mcg).In march my M.Cycle was delay for one week.After one and half month continous thyroxine was taken by me and on 19th jun. my T3 level 1.45, T4 9.30, TSH 0.08. In may my periods was not proper, there flow was very low allmost 10-15%.after that i m not taking medicine for 6 days and again test was done, and in the month of jun they continuous for 15 days(1st 5 days continuous and then occasioally and then i m taking ethamsylate and one another coagulent for 7 days) at this time my T3 level 1.26,T4 9.64,TSH 0.440, TPO 282.3. now i am not taking medicine. plz suggest that what i m doing. what is resion behind my irregular periods and suggest me treatment and diet for my condition.
MY TPO October last year after diagnosis of Graves and Hyper was :
ANTI-THYROID PEROXIDASE 297 <35 (under 35 being the ref range of normal.)
Though different countries have different ref ranges. I am in Australia.
I had severe hyperthyroidism which was managed by Carbimazole and PTU for a period of 10 months when it was then found to be 'uncontrollable'.
I had RAI just over 3 weeks ago when I became allergic to all ATDS.
Hope that is of some help to you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.